# SDR CALA9900362

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Condition: Debonded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD AFT FLAP LOWER SURFACE DEBONDED.  THE FLAP WAS REMOVED AND REPLACED IAW MM 27-51-2.
